# SDR UPS02437639

- Difficulty date: January 28, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 141U109212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE NOSE W/W ON BS 320 VERTICAL BEAM CLIP FOUND CRACK AT NR 5 CLIP (COUNT FROM TOP) AS MARKED.  CLIP REPLACED AS PER SRM 51-10-01.
